Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Diffeomorphic complete intersections with different multidegrees


Authors: Anatoly S. Libgober and John W. Wood
Journal: Bull. Amer. Math. Soc. 2 (1980), 459-461
MSC (1970): Primary 14M10, 57D55
DOI: https://doi.org/10.1090/S0273-0979-1980-14767-9
MathSciNet review: 561533
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Surgery on simply-connected manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 65, Springer-Verlag, New York-Heidelberg, 1972. MR 358813
  • 2. G. Brumfiel, Differentiable S, Univ. of Calif., Berkeley, 1968.(mimeographed).
  • 3. J. Milnor and D. Husemoller, Symmetric bilinear forms, Springer, New York, 1973. MR 506372
  • 4. C. T. C. Wall, Classification problems in differentiable topology. V. On certain 6-manifolds, Invent. Math. 1 (1966), 355-374.
  • 5. J. W. Wood, Complete intersections as branched covers and the Kervaire invariant, Math. Ann. 240 (1979), 223-230. MR 526845

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14M10, 57D55

Retrieve articles in all journals with MSC (1970): 14M10, 57D55


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14767-9

American Mathematical Society